MAUDE Adverse Event Report: ARTHREX, INC. FIBERWIRE GRASPER W/ SR HANDLE; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. FIBERWIRE GRASPER W/ SR HANDLE; ACCESSORIES, ARTHROSCOPIC
Model Number FIBERWIRE GRASPER W/ SR HANDLE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The related condition is typically caused by applying excessive force while grasping and manipulating tissue, or when applying excessive leveraging forces.Broken jaw was returned along with complaint device.Function test could not be performed due to the related condition.Confirmed the moving jaw heat treat reading to be within hardness specification.Device history record review revealed nothing relevant to this event.
 
Event or Problem Description
It was reported that during a rcr/ bankart procedure, the ar-13975sr broke.The fragment was removed and the case was completed by using a new ar-13975sr.

Brand Name
FIBERWIRE GRASPER W/ SR HANDLE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11872439
Report Number1220246-2021-03166
Device Sequence Number1374642
Product Code NBH
UDI-Device Identifier00888867015838
UDI-Public00888867015838
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERWIRE GRASPER W/ SR HANDLE
Device Catalogue NumberAR-13975SR
Device Lot Number46457
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1